RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 266–278 (Mi tmf3896)  

Summation of topologically equivalent diagrams in the ising model

N. F. Balakhonov, S. N. Isakov


Abstract: Convenient rules are formulated for summing lattice diagrams for the calculation of the coefficients of the high-temperature series of the thermodynamic functions of the Ising model. By the standard procedure the lattice diagrams are split into classes of topological equivalence. Diagrams within each class are summed and the problem of finding the free energy and the initial susceptibility is reduced to summing over topological diagrams. An algorithm is constructed for calculating the weight functions and the weight coefficients of the diagrams. It is shown that a phase transition cannot be correctly described by partial summation of the diagrams of the complete series in accordance with any topological criterion.

Full text: PDF file (1730 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1131–1140

Bibliographic databases:

Received: 03.08.1973

Citation: N. F. Balakhonov, S. N. Isakov, “Summation of topologically equivalent diagrams in the ising model”, TMF, 21:2 (1974), 266–278; Theoret. and Math. Phys., 21:2 (1974), 1131–1140

Citation in format AMSBIB
\Bibitem{BalIsa74}
\by N.~F.~Balakhonov, S.~N.~Isakov
\paper Summation of topologically equivalent diagrams in the ising model
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 266--278
\mathnet{http://mi.mathnet.ru/tmf3896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475349}
\zmath{https://zbmath.org/?q=an:0305.05106}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1131--1140
\crossref{https://doi.org/10.1007/BF01035561}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3896
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:227
    Full text:80
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020